Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2011 (2011), Article ID 981401, 9 pages
Research Article

Asymptotic Formula for Oscillatory Solutions of Some Singular Nonlinear Differential Equation

Department of Mathematics, Faculty of Science, PalackΓ½ University, 17. Listopadu 12, 771 46 Olomouc, Czech Republic

Received 28 October 2010; Revised 31 March 2011; Accepted 2 May 2011

Academic Editor: Yuri V. Rogovchenko

Copyright Β© 2011 Irena RachΕ―nkovΓ‘ and LukΓ‘Ε‘ RachΕ―nek. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Citations to this Article [2 citations]

The following is the list of published articles that have cited the current article.

  • Yūki Naito, and Mervan Pašić, “Characterization for Rectifiable and Nonrectifiable Attractivity of Nonautonomous Systems of Linear Differential Equations,” International Journal of Differential Equations, vol. 2013, pp. 1–11, 2013. View at Publisher Β· View at Google Scholar
  • Siniša Miličić, and Mervan Pašić, “Nonautonomous Differential Equations in Banach Space and Nonrectifiable Attractivity in Two-Dimensional Linear Differential Systems,” Abstract and Applied Analysis, vol. 2013, pp. 1–10, 2013. View at Publisher Β· View at Google Scholar